AIMS Mathematics, 2017, 2(2): 260-268. doi: 10.3934/Math.2017.2.260.

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Some Convolution Properties of Multivalent Analytic Functions

Department of Mathematics Abbottabad University of Science and Technology Abbottabad, Pakistan.

In this paper, we introduce a new subclass of multivalent functions associated with conic domain in an open unit disk. We study some convolution properties, su cient condition for the functions belonging to this new class.
  Article Metrics

Keywords Multivalent functions; Hadamard product; Conic domain; Analytic functions; Suffcient condition

Citation: Nazar Khan, Bilal Khan, Qazi Zahoor Ahmad, Sarfraz Ahmad. Some Convolution Properties of Multivalent Analytic Functions. AIMS Mathematics, 2017, 2(2): 260-268. doi: 10.3934/Math.2017.2.260


  • 1. L. Fejer, Uber die positivitat von summen, die nach trigonometrischen order Legendreschen funktionen fortschreiten, Acta Litt. Ac. Sci. Szeged., 2 (1925), 75-86.
  • 2. A. W. Goodman, On uniformly convex functions, Ann. Polon. Math., 56 (1991), 87-92.
  • 3. A. W. Goodman, On uniformly starlike functions, J. Math. Anal. Appl., 155 (1991), 364-370.    
  • 4. S. Kanas and A.Wiśniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math., 105 (1999), 327-336.    
  • 5. S. Kanas and A. Wiśniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl., 45 (2000), 647-657.
  • 6. D. W. Minda, A unified treatment of some special classes of univalent functions, Proceedings of the conference on complex analysis, Conf. Proc. Lecture Notes Anal., International Press, Massachusetts, 1994, 157-169.
  • 7. K. I. Noor and N. Khan, Some convolution properties of a subclass of p-valent functions, Maejo Int. J. Sci. Technol., 9 (2015), 181-192.
  • 8. K. I. Noor, Q. Z. Ahmad and M. A. Noor, On some subclasses of analytic functions defined by fractional derivative in the conic regions, Appl. Math. Inf. Sci., 9 (2015), 819-824.
  • 9. K. I. Noor, J. Sokol and Q. Z. Ahmad, Applications of conic type regions to subclasses of meromorphic univalent functions with respect to symmetric points, RACSAM, 2016, 1-14.
  • 10. M. Nunokawa, S. Hussain, N. Khan and Q. Z. Ahmad, A subclass of analytic functions related with conic domain, J. Clas. Anal., 9 (2016), 137-149.
  • 11. S. Ozaki, On the theory of multivalent functions, Sci. Rep. Tokyo Bunrika Daigaku A., 40 (1935), 167-188.
  • 12. S. Ponnusamy and V. Singh, Convolution properties of some classes of analytic functions, J. Math. Sci., 89 (1998), 1008-1020.    
  • 13. W. Rogosinski and G. Szego, Uber die abschimlte von potenzreihen die in ernein kreise beschrankt bleiben. Math. Z., 28 (1928), 73-94.
  • 14. F. Ronning, On starlike functions associated with parabolic regions, Ann. Univ. Mariae Curie-Sklodowska, Sect A., 45 (1991), 117-122.
  • 15. R. Singh and S. Singh, Convolution properties of a class of starlike functions, Proc.Amer. Math. Soc., 106 (1989), 145-152.    


This article has been cited by

  • 1. Saqib Hussain, Shahid Khan, Muhammad Asad Zaighum, Maslina Darus, Certain subclass of analytic functions related with conic domains and associated with Salagean q-differential operator, AIMS Mathematics, 2017, 2, 4, 622, 10.3934/Math.2017.4.622
  • 2. Hari M. Srivastava, Nazar Khan, Maslina Darus, Muhammad Tariq Rahim, Qazi Zahoor Ahmad, Yousra Zeb, Properties of Spiral-Like Close-to-Convex Functions Associated with Conic Domains, Mathematics, 2019, 7, 8, 706, 10.3390/math7080706

Reader Comments

your name: *   your email: *  

Copyright Info: 2017, Qazi Zahoor Ahmad, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved